Can Anyone Help Me-pg112322024818

2 Replies
spunk - August 5

I am really hoping that there is someone out there who might be able to help me out. For the last month or so, I have been really, really tired. I get light headed a lot and sometimes feel like I am going to pass out. I am on birth control, and almost a week ago I was supposed to get my period. It was 3 days late, and then I got like a very faint pinkish discharge for not even the whole day, and that was it. A couple days ago I started feeling sick to my stomache. (I have been this way ever since, with a touch of cramping in my lower abdomen). I took an EPT +\-, and there was a very faint blue line. I am not sure what to do or if I could be pregnant. I am still on birth control.

 

Precious - August 5

It's my understanding that birth control pills do not affect a pregnancy test & I know any line, even a faint one, is a positive.

 

Kim - August 6

I was on Seasonale and got pregnant. However the drug caused it to be a tubal pregnancy. They don't warn you about this on the drug insert. When I took this drug is was in it's clinical testing stage. Be careful getting pregnant on the pill happens more often than you think. You should definitly call your Doc to get a blood Hcg

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?